# SDR R61A201607260433

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 2,415 hours, 1,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012556
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2,415 hours, 1,491 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD GALLEY EMERGENCY LIGHT WAS INOPERATIVE.    MAINTENANCE REMOVED AND REPLACED THE BATTERY IAW AMM.  OPS CHECKED GOOD.
